Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the cause of tiredness and yellowish urine post treatment for viral infection ?

Hi doctor, i had viral fever a week back. i had been to hospital and took tablet and injection , but still now i m feeling tired.. when i pass urine its yellow in colour. so said the same to my mom and again we went to hospital and had blood test done. doctor confirmed that the report is normal, this happen 2 days back even today when i pass urine its yellow in colour. pls advice why is it so. thanks
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The excessively yellowish discoloration of urine that you are currently experiencing is most likely due to dehydration, which is seen commonly in viral fever. I would suggest that you drink atleast 3-4 litres of water and have small, frequent meals.
If the discoloration persists even after a week, please get a liver function test done and consult a physician.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor